Alert archive / Ohio / Tornado Warnings in 2016
Tornado Warning 15, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Aug 17, 2016, 12:59 PM EDT for Adams County, Pike County, Scioto County, Ohio. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2016, 12:59 PM EDT (16:59 UTC)
- Expired
- Aug 17, 2016, 1:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Adams County, OH, Pike County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 69 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 1:20 PM EDT | TSTM WND DMG | Rarden, OH | A FEW TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
597
WFUS51 KILN 171659
TORILN
OHC001-131-145-171730-
/O.NEW.KILN.TO.W.0015.160817T1659Z-160817T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1259 PM EDT WED AUG 17 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN SCIOTO COUNTY IN SOUTHWESTERN OHIO...
SOUTH CENTRAL PIKE COUNTY IN SOUTHWESTERN OHIO...
NORTHEASTERN ADAMS COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 130 PM EDT.
* AT 1258 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER PEEBLES...MOVING EAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
PEEBLES...RARDEN...OTWAY...LADD...LOCUST GROVE AND MOUNT JOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN
A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3890 8346 3900 8346 3901 8314 3886 8314
TIME...MOT...LOC 1658Z 273DEG 24KT 3895 8339
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$3 follow-up statements
858
WWUS51 KILN 171713
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 PM EDT WED AUG 17 2016
OHC001-131-145-171730-
/O.CON.KILN.TO.W.0015.000000T0000Z-160817T1730Z/
SCIOTO OH-PIKE OH-ADAMS OH-
113 PM EDT WED AUG 17 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR
NORTHWESTERN SCIOTO...SOUTH CENTRAL PIKE AND NORTHEASTERN ADAMS
COUNTIES...
AT 112 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR PEEBLES...MOVING EAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE
IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
RARDEN...OTWAY...LADD AND MOUNT JOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3890 8337 3899 8337 3901 8314 3886 8314
TIME...MOT...LOC 1712Z 271DEG 24KT 3895 8329
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$495
WWUS51 KILN 171724
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
124 PM EDT WED AUG 17 2016
OHC001-171733-
/O.CAN.KILN.TO.W.0015.000000T0000Z-160817T1730Z/
ADAMS OH-
124 PM EDT WED AUG 17 2016
...THE TORNADO WARNING FOR NORTHEASTERN ADAMS COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3888 8327 3900 8327 3901 8314 3886 8314
TIME...MOT...LOC 1723Z 273DEG 24KT 3895 8319
$$
OHC131-145-171730-
/O.CON.KILN.TO.W.0015.000000T0000Z-160817T1730Z/
SCIOTO OH-PIKE OH-
124 PM EDT WED AUG 17 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR
NORTHWESTERN SCIOTO AND SOUTH CENTRAL PIKE COUNTIES...
AT 123 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 11 MILES NORTHWEST OF LUCASVILLE...MOVING EAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE
IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
RARDEN...OTWAY...LADD AND MOUNT JOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3888 8327 3900 8327 3901 8314 3886 8314
TIME...MOT...LOC 1723Z 273DEG 24KT 3895 8319
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
BINAU429
WWUS51 KILN 171730
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
130 PM EDT WED AUG 17 2016
OHC131-145-171740-
/O.EXP.KILN.TO.W.0015.000000T0000Z-160817T1730Z/
SCIOTO OH-PIKE OH-
130 PM EDT WED AUG 17 2016
...THE TORNADO WARNING FOR NORTHWESTERN SCIOTO AND SOUTH CENTRAL PIKE
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3888 8327 3900 8327 3901 8314 3886 8314
TIME...MOT...LOC 1728Z 273DEG 24KT 3895 8319
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Aug 17, 9:43 AM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Aug 17, 9:43 AM EDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 943 AM EDT WED AUG 17 2016 .SYNOPSIS... An area of convergent flow in a moist airmass will keep an increased chance of showers along a now nebulous front oriented along the I-71 corridor this morning. This area will move southeast today and a relative lull in activity is expected through early Saturday. More widespread storms will again occur later Saturday ahead of a cold front that will cross the region Sunday, finally providing an actual dry and more comfortable stretch of weather to the region. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Widespread pcpn is working its way across primarily southern portions of our fa this morning. This is associated with a nice 850-700 mb deformation axis that is forecast to shift off to the east/southeast of us through the afternoon hours. Thus, expect to see the more widespread pcpn gradually taper off from west to east as we head through late morning and on into this afternoon. Will then just hang on to some low chances for pcpn through the rest of the afternoon as forcing is weak and instability may be limited. With PWs still up around 2 inches, some locally heavy rainfall will still be possible today. Will stick with highs generally in the low 80s. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... Drier conditions will filter in tonight as upper level flow shifts the systems eastward yet does not have enough to scour the airmass out. Slightly drier airmass will be found over the region starting Wednesday night and continuing through the Friday night. PWAT values will still be 1.5" or so and with any daytime heating, storms cannot be ruled out entirely for any late day period, with a possible exception of Thursday where storms should remain out of the CWA due to a lack of any real forcing mechanism. Friday storm coverage will still be isolated to scattered in nature in a continued nebulous pattern. Overnight lows will bottom out in the upper 60s and highs will reach the mid 80s. && .LONG TERM /SATURDAY THROUGH TUESDAY/... By Thursday morning, the upper-level weather pattern across the CONUS will be flattening out, and the greatest of the deep moisture over the southeastern states will be shunted a little further to the south, and not directly over the Ohio Valley. However, surface ridging will remain in place, keeping a generally warm and moist pattern from completely exiting the region. This will lead to a lower overall chance of precipitation, but very little change in daily temperatures and dewpoints going into the weekend. Weak convective precipitation appears possible on Thursday, mainly in the northern sections of the CWA. Increasing moisture from the south late in the day on Friday will result in chances of precipitation again, though mainly in the southern half of the forecast area late in the day. A wetter pattern will again set up over the weekend, as a large upper trough deepens over the central states. There is solid model agreement in an increased chance of showers and storms on both Saturday and Sunday, but there remain some timing differences regarding the eventual passage of a cold front (along with a surface low moving through the Great Lakes). While the 12Z GFS is still notably quicker than the 12Z ECMWF, both models have shifted a little toward a common mean, suggesting that the greatest potential for precipitation may be early on Sunday. Surface high pressure is expected to move in behind the cold front, with drier conditions for Monday and Tuesday. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... Moisture continues to lift up the stalled frontal boundary over the region. Pcpn overnight has been light and generally spotting. Models lift the convection down by SDF ne this morning, generally running it along I-71. Pcpn should affect the majority of the tafs through the morning hours. Since there is lighting in the convection attm, carried VCTS for KCVG/KLUK and KILN. CIGS have been all over the place, bouncing from vfr to ifr and back. Time sections are still trying to show very low cigs this morning. For locations that are vfr, brought cigs down to mvfr in the pcpn this morning, but confidence is low on exactly where they will set up. There could be some lingering showers this afternoon before the pcpn gets shunted eastward along with H5 vorticity maxima. The cigs will gradually rise in the afternoon, with the tafs reaching vfr conditions between 21-00Z. OUTLOOK...Thunderstorms possible Saturday afternoon into Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Franks NEAR TERM...JGL SHORT TERM...Franks LONG TERM...Hatzos AVIATION...Sites
Hazardous weather outlook, Aug 17, 12:12 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1212 PM EDT WED AUG 17 2016 INZ050-058-059-066-073>075-080-KYZ089>095-OHZ026-034-035-042>046- 051>056-060>065-070>072-077-181345- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HAMILTON- 1212 PM EDT WED AUG 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ096>100-OHZ073-074-078>082-088-181345- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1212 PM EDT WED AUG 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS THAT WILL MOVE ACROSS THE REGION THIS AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL AND DAMAGING STRAIGHT LINE WINDS. IN ADDITION...AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY DAMAGE OR FLOODING.
In the hours before
Local storm report, Aug 17, 10:25 AM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM HEAVY RAIN 4 NNE MELBOURNE 39.09N 84.34W
08/17/2016 M1.20 INCH HAMILTON OH TRAINED SPOTTER
FELL IN 45 MINUTES.
&&Local storm report, Aug 17, 11:40 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1140 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD MARIEMONT 39.14N 84.38W
08/17/2016 HAMILTON OH LAW ENFORCEMENT
1 TO 2 FEET OF WATER ON WOOSTER PIKE.
1115 AM FLASH FLOOD CALIFORNIA 39.07N 84.43W
08/17/2016 HAMILTON OH LAW ENFORCEMENT
OVER 1 FOOT OF WATER OVER SUTTON ROAD.
&&
JDRLocal storm report, Aug 17, 11:52 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1152 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 2 N HIGHLAND HEIGHTS 39.07N 84.45W
08/17/2016 CAMPBELL KY LAW ENFORCEMENT
MUDSLIDE I-275 EAST AT MILE MARKER 76.4.
&&
MYRONPLocal storm report, Aug 17, 11:55 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1155 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM TSTM WND DMG SARDINIA 39.01N 83.81W
08/17/2016 BROWN OH EMERGENCY MNGR
FIVE BUILDINGS WITH STRUCTURAL DAMAGE. MULTIPLE TREES AND
POWER LINES DOWNED. POSSIBLE TORNADO.
&&
MYRONPLocal storm report, Aug 17, 12:26 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1226 PM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM FLASH FLOOD 1 SW AMELIA 39.02N 84.23W
08/17/2016 CLERMONT OH LAW ENFORCEMENT
HIGH WATER ENTERING AT LEAST 1 HOME...WITH 1 MOTORISTS
REQUIRING RESCUE FROM HIGH WATER. MOST OF THE FLASH
FLOODING WAS REPORTED IN PIERCE TOWNSHIP.
&&
JDRLocal storm report, Aug 17, 12:50 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1250 PM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM FLASH FLOOD MOWRYSTOWN 39.04N 83.75W
08/17/2016 HIGHLAND OH LAW ENFORCEMENT
AS MUCH AS 1 FOOT OF WATER ON GATH ROAD NEAR STATE ROUTE
132 JUST WEST OF MOWRYSTOWN. HIGH WATER ALSO REPORTED ON
SEAMER ROAD.
1205 PM FLASH FLOOD 5 W BELFAST 39.06N 83.62W
08/17/2016 HIGHLAND OH LAW ENFORCEMENT
FAIR RIDGE ROAD IMPASSIBLE DUE TO HIGH WATER AS DEEP AS 1
FOOT.
&&
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:06 AM EDT | Areal Flood Advisory | ILN | Hardin, Logan, Union | 2 hr |
| Aug 17, 9:00 AM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Aug 17, 9:12 AM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Warren | 3 hr |
| Aug 17, 9:39 AM EDT | Flash Flood Warning | ILN | Hamilton | 3 hr |
| Aug 17, 9:50 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland, Warren | 115 min |
| Aug 17, 10:01 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 119 min |
| Aug 17, 11:06 AM EDT | Areal Flood Advisory | ILN | Brown, Highland | 3 hr |
| Aug 17, 11:09 AM EDT | Flash Flood Warning | ILN | Brown, Clermont, Highland | 5 hr |
| Aug 17, 11:16 AM EDT | Tornado Warning | ILN | Adams, Brown, Highland | 29 min |
| Aug 17, 11:39 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland | 36 min |
| Aug 17, 11:45 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 30 min |
| Aug 17, 11:54 AM EDT | Flash Flood Warning | ILN | Highland | 4 hr |
| Aug 17, 11:58 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton | 92 min |
| Aug 17, 12:03 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 42 min |
| Aug 17, 12:10 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 35 min |
| Aug 17, 12:23 PM EDT | Tornado Warning | ILN | Adams, Brown | 37 min |
| Aug 17, 12:40 PM EDT | Severe Thunderstorm Warning | ILN | Pike | 50 min |
| Aug 17, 12:45 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Pike | 2 hr |
| Aug 17, 12:53 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 37 min |
| Aug 17, 12:57 PM EDT | Flash Flood Warning | ILN | Adams, Pike, Scioto | 2 hr |
| Aug 17, 1:05 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 55 min |
| Aug 17, 1:19 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 116 min |
| Aug 17, 1:29 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 31 min |
| Aug 17, 1:56 PM EDT | Special Weather Statement | ILN | Scioto | 34 min |
| Aug 17, 2:54 PM EDT | Areal Flood Advisory | ILN | Adams, Pike | 96 min |
| Aug 17, 3:03 PM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 117 min |
Nearby
Tornado Warnings in Ohio, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.